MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) MERLIN PACING SYSTEM ANALYZER; ACCESSORY

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) MERLIN PACING SYSTEM ANALYZER; ACCESSORY
Model Number EX3100
Medical Device Problem Codes Connection Problem (2900); No Pacing (3268)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/02/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the patient presented in the clinic for an implant.During the procedure, the pacing system analyzer (psa) unexpectedly disconnected and was unable to provide pacing support.The psa was replaced and the implant procedure was successful.The patient was stable throughout.
 
Additional Manufacturer Narrative
The reported event of the pacing system analyzer (psa) unexpectedly disconnected and unable to provide pacing support could not be verified.Final analysis found that, the psa was plugged into a testing merlin and powered on successfully.The test performed on the psa revealed that all the resistors (atrium, left ventricle, and right ventricle) were within the impedance levels.No anomalies were found.

Brand Name
MERLIN PACING SYSTEM ANALYZER
Common Device Name
ACCESSORY
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
sonali arangil
15900 valley view court
sylmar, CA 91342
MDR Report Key14484544
Report Number2017865-2022-10817
Device Sequence Number14742626
Product Code NIK
UDI-Device Identifier05414734503105
UDI-Public05414734503105
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P030054
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/03/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEX3100
Device Catalogue NumberEX3100
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/02/2022
Supplement Date Received by Manufacturer07/12/2022
Initial Report FDA Received Date05/24/2022
Supplement Report FDA Received Date08/02/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
1458Q/92 QUARTETLEADS; 2088TC/52 TENDRIL; LDA210Q/65 OPTISUREMRI
Patient Age60 YR
Patient SexMale